Jump to content

Search the Community

Showing results for tags 'clonzaepam'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi, Just curious if anyone can provide some help. I've had a rough 2015. I was in the ER with a couple of incidents of low sodium. As some of you might know, Lexapro and other SSRIs contribute to that. I've been on Lexapro for 15 years. I also had a night time drinking problem. My Dr told me to quit Lexapro in June which I did cold turkey. They didn't tell me otherwise. I had dizziness for a month but that's it. I tried it back up on my own in September but quit after a week cause of the symptoms. Then with my Dr's help I quit booze. Forgetting about the issues with low sodium he strongly urge
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy